Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Three summation criteria for Fermat’s last theorem
HTML articles powered by AMS MathViewer

by H. Schwindt PDF
Math. Comp. 40 (1983), 715-716 Request permission


This paper extends the search for solutions of the congruences \[ \sum \limits _1^{[p/6]} {\frac {1}{i} \equiv 0,} \quad \sum \limits _1^{[p/6]} {\frac {1}{{{i^2}}} \equiv 0} \quad {\text {and}}\quad \sum \limits _{[p/6] + 1}^{[p/5]} {\frac {1}{i} \equiv 0\;\pmod p} \] to the limit $p < 600000$. The only solutions found were $p = 61$ in the first case, in the second $p = 205129$, and in the third case $p = 109$ and $p = 491$.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10-04, 10B15
  • Retrieve articles in all journals with MSC: 10-04, 10B15
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Math. Comp. 40 (1983), 715-716
  • MSC: Primary 10-04; Secondary 10B15
  • DOI:
  • MathSciNet review: 689484